# SDR SWAA2021090700173

- Difficulty date: July 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H INNER CHORD; BETWEEN STA 947 AND STA. 986.5 ; / [01] REMOVED CORROSION ON L/H INNER CHORD FROM STA 947 AND ASTA. 986.5 PER SRM 51-10-02-0G-0; FOUND EXFOLIATION CORROSION; OUT OF LIMITS PER SRM 53-70-15-1A-1; [02] VERIFIED REMOVED CORROSION ON L/H INNER CHORD FROM STA 947 AND ASTA. 986.5 PER SRM 51-10-02-0G-0; FOUND EXFOLIATION CORROSION; OUT OF LIMITS.; [03] REMOVING FASTENERS ON INNER CHORD PER REF 737 SRM 51-40-02-0G-0; [04] REMOVED L/H INNER CHORD FROM STA.880 TO STA. 1006 PER REF 737 SRM 51-40-02-0G-0; [05] VERIFIED STEP 3 AND 4; [06] LOCATED AND DRILLED NEW INNER CHORD PER REF 737 SRM 51-40-05-0G-0; [07] (RII) VERIFIED LOCATION AND DRILLING STEP 6.; [08] OK TO TREAT AND PRIME CHORD AND FLOOR AREA.; [09] TREATED AND PRIMER L/H INNER CHORD PER REF. 737 AMM 51-21-41-370-802 AND 51-21-72-370-804; [10] TREATED AND PRIMER FLOOR AREA PER REF 737 AMM 51-21-41-370-802 AND 51-21-72- 370-804; [11] VERIFIED STEPS 9 AND 10.; [12] (RII) OK TO INSTALL NEW INNER CHORD.; [13] STARTED TO INSTALL FASTENERS ON L/H INNER CHORD PER REF SRM 51-40-02-0G-0; [14] INSTALLED L/H INNER CHORD AT L-2 DOOR; PER REF. B737 SRM 51-40-02-0G-0 AND DRAWING 147A8501; [15] VERIFIED STEP 13-14; [16] REMOVED AND REPLACED DAMAGED L/H INNER CHORD AT L-2 DOOR AREA; PER REF. B737 SRM 51-40-02-0G-0 AND DRAWING 147A8501.; [17] VERIFIED STEP 16
